Ein Existenzsatz über maßtreue Abbildungen.

Hans Martin Reimann

Mathematische Zeitschrift (1972)

  • Volume: 129, page 163-172
  • ISSN: 0025-5874; 1432-1823

How to cite


Reimann, Hans Martin. "Ein Existenzsatz über maßtreue Abbildungen.." Mathematische Zeitschrift 129 (1972): 163-172. <http://eudml.org/doc/171827>.

author = {Reimann, Hans Martin},
journal = {Mathematische Zeitschrift},
pages = {163-172},
title = {Ein Existenzsatz über maßtreue Abbildungen.},
url = {http://eudml.org/doc/171827},
volume = {129},
year = {1972},

AU - Reimann, Hans Martin
TI - Ein Existenzsatz über maßtreue Abbildungen.
JO - Mathematische Zeitschrift
PY - 1972
VL - 129
SP - 163
EP - 172
UR - http://eudml.org/doc/171827
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.